# SDR AWXA200301255

- Difficulty date: October 9, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 56175823
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5000 INCH CRACK WAS FOUND AT FASTENER HOLE ON BS 178 BULKHEAD VERTICAL WEB AT RBL 17.1, WL 234. MAINTENANCE CUTOUT CRACK ON VERTICAL WEB AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A NEW REPLACEMENT SECTION OF VERTICAL WEB; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, PG. 288K-288V, FIG. 212.
